Show simple item record

dc.contributor.authorLeseduarte Milán, María Carme
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2012-07-09T08:37:37Z
dc.date.created2012-11-01
dc.date.issued2012-11-01
dc.identifier.citationLeseduarte, M.C.; Quintanilla, R. On uniqueness and continuous dependence in type III thermoelasticity. "Journal of mathematical analysis and applications", 01 Novembre 2012, vol. 395, núm. 1, p. 429-436.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/2117/16197
dc.description.abstractThis note is concerned with the linear (and linearised) type III thermoelastic theory proposed by Green and Naghdi. First, the continuous dependence of the solutions upon the initial data and supply terms is established for noncentrosymmetric bodies. Then a uniqueness result for centrosymmetric materials is established.
dc.format.extent8 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subject.lcshDifferential equations, Partial
dc.titleOn uniqueness and continuous dependence in type III thermoelasticity
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.subject.lemacTermoelasticitat
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1016/j.jmaa.2012.05.019
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::80 Classical thermodynamics, heat transfer
dc.subject.amsClassificació AMS::35 Partial differential equations
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0022247X12004039
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac10616891
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
local.citation.authorLeseduarte, M.C.; Quintanilla, R.
local.citation.publicationNameJournal of mathematical analysis and applications
local.citation.volume395
local.citation.number1
local.citation.startingPage429
local.citation.endingPage436


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder